# SDR CALA2024051301431

- Difficulty date: May 10, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N39297
- Make and model: Boeing 737824
- Aircraft serial: 34003
- Aircraft time: 53,457 hours, 19,672 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Electronic Unit
- Part number: 285A12001
- Part serial: 285A1200D01951
- Condition: Intermittent
- Location: Flap/Slat Sys
- Part time: 53,453 hours, 19,671 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

LEADING EDGE FLAPS AND SLATS DO NOT RETRACT WHILE RETRACT FLAPS ON TAKEOFF FLAPS PHYSICALLY STUCK AT FLAPS 1 FOUND FSEU FAULT HISTORY AS FOLLOWS R 28VAC EXC INV & L 28VAC EXC INV STORED SEVERAL TIMES. CYCLED CB THEN FLAP & SLAT SYS OPERATION CK OK. ADD FAULT: 27-53280,27-53279 PERFORMED WIRING CK PER WDM 27-51-11-1 NTF. PSEU FAULT SEVERAL TIMES. NEED TO BE REPLACED FSEU AS PRECATIONA LLY R/R FSEU PER AMM 27-51-01-000-801 & 400-801. PERFORMED BITE & INSTALLATION CK SEVERAL TIMES ALL NORMAL.A/OK FOR SERVICE
